Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Yor, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Barrieu, Pauline, Rouault, A. and Yor, M. (2004) A study of the Hartmann-Watson distribution motivated by numerical problems related to the pricing of Asian options. Journal of Applied Probability, 41 (4). pp. 1049-1058. ISSN 0021-9002

This list was generated on Tue Nov 28 15:25:57 2023 GMT.